On developable sets and almost-limit points
Colloquium Mathematicum, Tome 8 (1961) no. 1, pp. 55-66
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Affiliations des auteurs :
Edward Marczewski 1 ; T. Traczyk 1
@article{10_4064_cm_8_1_55_66,
author = {Edward Marczewski and T. Traczyk},
title = {On developable sets and almost-limit points},
journal = {Colloquium Mathematicum},
pages = {55--66},
year = {1961},
volume = {8},
number = {1},
doi = {10.4064/cm-8-1-55-66},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-8-1-55-66/}
}
Edward Marczewski; T. Traczyk. On developable sets and almost-limit points. Colloquium Mathematicum, Tome 8 (1961) no. 1, pp. 55-66. doi: 10.4064/cm-8-1-55-66
Cité par Sources :